# SDR WX0400049

- Difficulty date: November 6, 2004
- Submitted: December 10, 2004
- Operation: Air carrier
- Aircraft: N861GA
- Make and model: Doug DC-9-83
- Aircraft serial: 49557
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAINTENANCE REPORTED TAIL COMPARTMENT OVERHEAD EMERGENCY LIGHTS INOPERATIVE.  MAINTENANCE REPLACED TAIL COMPARTMENT OVERHEAD EMERGENCY LIGHT BATTERY PACK.  SYSTEM OPERATIONALLY CHECKED GOOD IAW MM 33-53-00.  AIRCRAFT RETURNED TO SERVICE.
